It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Infertility Message Board


Infertility Board Index
Board Index > Infertility | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello everyone. I am really just very sad right now.

I am 27yrs old and was on depo-provera for 1 year. The last shot was 10/07/11, but I am still bleeding. In fact, I have been bleeding since that shot.

Last month my ObGyn and gave me Premarin (estrogen) pills. The bleeding decreased but never stopped. Once I was off it, a huge amount of blood came out.

On Feb. 9, 2012, my ObGyn gave me Provera (medroxyprogesterone) 10mg pills, and I am to take once a day till the bleeding stops. Today is Day 4 and if anything, the bleeding has increased!

I don't know what else to do. ObGyn says that I might just be having my period, but how can that be? After 4 days on Provera? He says to keep taking the pills anyway.

Before depo-provera I have never been on any birth control pills and was perfectly normal...

Anybody else had this problem? Please help me....





All times are GMT -7. The time now is 01:59 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!